# SDR CALA2025061005428

- Difficulty date: May 27, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 66,885 hours, 29,592 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5311275220200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FRAME 16 DOUBLE JOGGLE HOLE #C HAS A CRACK INDICATION IN THE FRAME LAYER @ 6 OCLOCK POSITION VIEW FROM OUTSIDE.  RH FR16 DBL JOGGLE IAW SRM 53-11-12-300-012. REAMED HOLE # C TO .2040 ACMP'D HFEC WITH NO INDICATIONS NOTED. FINAL REAM HOLE C TO .2170.
